# SDR UHLA2012072600241

- Difficulty date: July 26, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 22,124 hours, 13,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FORWARD CARGO DOOR SEAL REST ANGLE SUPPORT, THIRD FROM FRONT DOOR LATCH FITTING.  REMOVED AND REPLACED SEAL REST IAW EMB 170 SRM 51-40-02, 51-41-01, 51-40-03.
